# SDR QXEA0000870

- Difficulty date: March 27, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT CABIN FRAME 10346 AND STRINGER 33Z IS CRACKED IN CASTELLATION NEXT TO RIVET WITH WASHER. REPAIRED IAW FOKKER SRM 53-02-13 FIG 2.
